By the same authors

An application of the nonselfadjoint operators theory in the study of stochastic processes.

Research output: Contribution to journalArticle

Author(s)

  • L. Abbaoui

Department/unit(s)

Publication details

JournalJ. Appl. Math. Stochastic Anal.
DatePublished - 2004
Volume2
Number of pages9
Pages (from-to)149-157
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations